MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No death or serious injury were reported and it was stated that the patient was treated without issue.The ifus state to ensure air is removed from the lines and specifically to fill the d-vial to the fill level mark and to ensure the wet to wet connection on the c-lines to prevent air from being introduced.A follow-up meeting was held with the third-party pharmacy and they stated that they flushed/primed the system per instructions in the ifu.A review of production records shows the batch was manufactured to approved specifications and met all quality assurance criteria.This mdr has been filed due to the potential for serious injury as there is a potential risk of air embolism should the lines not be properly flushed.
 
Event or Problem Description
A third-party pharmacy was used to prepare the dose for the hospital.The hospital has stated they experienced two incidences of air coming out of the c line off the d-vial during the procedure.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
floor 2
woburn, MA 01801
MDR Report Key23380761
Report Number9710358-2025-00014
Device Sequence Number9090877
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)250620(17)270620(10)1142842
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10200
Device Lot Number1142842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown